# SDR 00FDEA00470

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- Aircraft time: 64,789 hours, 48,105 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65162276
- Part serial: BN313
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, NR 6 LEAD EDGE FLAP CORRODED BEYOND ALLOWED LIMITS ON THE OUTER SURFACE.  REMOVED AND REPLACED PER IAW MM 27-81-1.  OPS CK GOOD IAW MM 27-81-1.
